# SDR AALA202012319009

- Difficulty date: December 30, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N153UW
- Make and model: Airbus A321-211
- Aircraft serial: 5594
- Aircraft time: 24,429 hours, 9,698 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  ON OVERNIGHT CHECK FOUND CABIN INTERCOMMUNICATION DATA SYSTEM CAUTION FOR R2 DOOR BOTTLE LOW PRESSURE.  SERVICED R2 DOOR BOTTLE, PER AMM 52-22-00-614-002A.
